MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1190100
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2017) is considered to be a best estimate.This mdr represents the phasix mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016 ¿ patient was diagnosed with ventral hernia thereby underwent open repair with the implant of ventralex st (device 1).Per op notes, ¿laparoscopic appendectomy was done.An umbilical hernia was noted along with another small hernia were coalesced into one defect.A ventralex st mesh (device 1) was placed into abdomen and sutured.¿ on (b)(6) 2018 ¿ patient was diagnosed with incisional hernia; small bowel obstruction thereby underwent open repair with the implant of phasix mesh (device 2).Per op notes, ¿the abdominal hernia was noted.Adhesions were taken down.A phasix mesh (device 2) was placed over the defect using sutures.¿ (note: there is no mention/visualization of device 1 in this procedure.) on (b)(6) 2019 ¿ patient was diagnosed with reducible recurrent incisional hernia thereby underwent open repair with the removal of mesh (device 1, 2) and implant of ventralex st mesh (device 3).Per op notes, ¿the fascial defect was identified.The adhesions were taken down.The previous mesh (device 1 and 2) was removed.A ventralex st mesh (device 3) was placed into the abdominal cavity and secured using sutures.¿.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23531412
Report Number1213643-2025-01087
Device Sequence Number9140860
Product Code OOD
UDI-Device Identifier00801741077661
UDI-Public(01)00801741077661(17)190928(10)HUBU1210
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number1190100
Device Lot NumberHUBU1210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight122 KG